The Tysabri Journey

Posted: November 15, 2011 in medications, multiple sclerosis, Ramblings, stupid_stuff
Tags: ,

I had my fourth infusion of Tysabri today. One side effect is Progressive multifocal leukoencephalopathy (PML), which may cause death. I thought that if you made it through the first infusion and didn’t have any problems with is effect, that it was a mute point. Today I was told I need to get the test to see if I have PML. Just because I have not contracted it yet doesn’t mean I wont. 1 out of 200 people with PML and on Tysabri, could die.

uh WTF!

Kind of wish I knew THESE stats earlier. I’ll be having the test next month when I see my neuro, and am having some blood work done this week to check and make sure the Tysabri is not harming any internal organs.

So far nothing seems different. Again, I know it can take 6 months to one to see anything, but I want it now!! If I do not see or feel any difference in the 6 months, I’m done. Not worth all the risks for something that may not help. So, we shall see.

I have said all I expect and/or want from this is to be able to drive again and hold my bladder. Now, with all the risks, I want it all!!! 😛

Love and Light!

Comments
  1. Antonio Calabria says:

    Courage!
    My thoughts are with you always. Best, AC

    Liked by 1 person

  2. Praying that all goes in your favor and that you’re able to stay positive!

    Liked by 1 person

  3. Mary says:

    Keeping my fingers crossed that the end result works and I want to see you behind the wheel of a Jag, Baby!!

    Luv ya!
    xoxo

    Liked by 1 person

  4. Vikki Hall says:

    I want you to have it all too!

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s